# SDR JIKA2024021601

- Difficulty date: February 13, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N3052K
- Make and model: Beech 1900
- Aircraft serial: UB70
- Aircraft time: 30,758 hours, 45,093 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: UNKNOWN
- Condition: Shorted
- Location: Mlg
- Component: Landing Gear
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

WHEN THE FLIGHT CREW PLACED THE LANDING GEAR HANDLE IN THE DOWN POSITION THE CIRCUIT BREAKER POPPED AND CAUSED THE LANDING GEAR INDICATION LIGHTS TO COMPLETELY EXTINGUISH. THE PILOT RESET THE CIRCUIT BREAKER AND CYCLED THE LANDING GEAR HANDLE ONCE MORE, BUT THE RESULT WAS THE SAME. HE THEN RAN HIS EMERGENCY LANDING CHECKLIST, MANUALLY ACTUATED THE LANDING GEAR TO THE DOWN AND LOCKED POSITION AND LANDED WITHOUT INCIDENT. DURING TROUBLESHOOTING, THE MAINTENANCE TEAM FOUND THAT A WIRE TO THE #1 MAIN LANDING GEAR UPLOCK SWITCH WAS DAMAGED, CAUSING IT TO SHORT THE CIRCUIT WHEN POWER WAS APPLIED. THE WIRE WAS REPAIRED, MAINTENANCE THEN ADJUSTED THE ROUTING OF THE WIRING SO THAT WHEN THE GEAR WAS STOWED IT WOULD BE CLEAR OF THE GEAR. MULTIPLE GEAR SWINGS WERE PERFORMED ON AIRCRAFT JACKS WITH SUCCESS. NO OTHER DEFECTS WERE NOTED, AND THE AIRCRAFT HAS BEEN RETURNED TO SERVICE WITHOUT A REPEAT OF THE DISCREPANCY.
